MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, ONESTEP COMPLETE, SINGLE, R SERIES

BIO-DETEK INCORPORATED ELECTRODES, ONESTEP COMPLETE, SINGLE, R SERIES
Model Number 8900-0224-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the associated defibrillator failed to discharge using these attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d1, d4, and h4.Evaluation: the onestep complete electrode pads were returned to zoll medical canada.The customer's report was verified and attributed to the electrodes.Electrodes from retained samples of the same lot number 0821d were investigated.Evaluation of the electrodes did not reveal any irregularities that would have contributed to the reported event.Replacement set of electrode pads were sent to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, ONESTEP COMPLETE, SINGLE, R SERIES
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key12234935
Report Number1218058-2021-00096
Device Sequence Number3681686
Product Code MKJ
UDI-Device Identifier00847946016241
UDI-Public00847946016241
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/19/2023
Device Model Number8900-0224-01
Device Catalogue Number8900-0224-01
Device Lot Number0821D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1